# SDR ASAA2017090821863

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 33,410 hours, 9,943 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT OR RECEIVE ON HF 1 OR 2.  ACFT GROUNDED. PERFORMED HF 1 AND HF 2 OPS TEST IAW AMM 23-11-00-710-801. OPS CHECKED NORMAL.
